

LE SUEUR COUNTY BOARD OF COMMISSIONERS MEETING AGENDA July 3, 2018

- 1. **9:00 a.m. Agenda and Consent Agenda** RE: June 26, 2018 Minutes and Summary Minutes
- 2. 9:05 a.m. Claims (5 min)
- 3. 9:10 a.m. Human Resources
- 9:15 a.m. Darrell Pettis, County Administrator (5 min) RE: County Board Notification of Outdoor Heritage Fund Proposals RE: Retirement Letter RE: Justice Center Contracts:

 Ford Metro, Inc.
 Right Way Caulking
 Peterson Companies
- 5. 9:30 a.m. Jennifer Nelson, VP of Development with SMIF (15 min)
- 6. 10:00 a.m. West Jefferson Ordinance Public Hearing (15 min)
- 7. 10:15 a.m. SULP Ordinance Public Hearing (15 min)
- 8. 10:30 a.m. Environmental Services Workshop
- 9. **Commissioner Committee Reports**

- 10. Future Meetings
- 11. CHB Meeting at 1:00 pm in Waterville